# SDR 2006UALA02347

- Difficulty date: December 8, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 56,591 hours, 16,413 cycles
- Engine: Pwa PW2037
- Engine time: 50,030 hours, 17,779 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL FILTER EICAS AT FL390 IN CRUISE.  SHUT DOWN ENGINE.  LANDED UNDER AMBER ALERT DUE TO LOSS OF OIL PRESSURE.  NR 2 ENG ARRIVED WITH 8 QTS IN OIL TANK.  FOUND MAIN OIL FILTER CONTAMINATED WITH SPALLED (FERROUS) METAL.  ACCOMPLISHED ENGINE OIL SERVICE ON NBR 2 ENG.  METAL SHAVINGS ON MASTER CHIP DETECTOR AT OIL TANK, ANGLE GEARBOX CHIP DETECTOR, #1,2,3 BEARING CHIP DETECTOR, #5 BEARING CHIP DETECTOR PORT AND MAIN GEARBOX CHIP DETECTOR PORT.
